MathSciNet Relay Station
MathSciNet bibliographic data
MR2102313 (2005i:31016) 31C25 (28A80 60J45 65N55)
Metz, Volker "Laplacians'' on finitely ramified, graph directed fractals. Math. Ann. 330 (2004), no. 4, 809–828.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement